Ok. No problem. This is unlikely to be related to your sinus infection of the augmentin use.
You most likely have what is called physiologic anisocoria
. This is the normal difference between the size of your pupils that can happen for no real reason. It is not the sign of a brain tumor (everyone thinks of this one first for some reason :o) or anything serious. It really is nothing to be worried about in an otherwise healthy young man such as yourself.
Here is a good article on the topic:
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the YES button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.
Positive Feedback and/or Bonus is welcomed and appreciated.
Let me know if there are there any other concerns or issues you would like to discuss on this topic.